Posner’s second theorem deduced from the first

Martin Mathieu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

Posner’s second theorem is derived as a consequence of his first theorem.

Original languageEnglish
Pages (from-to)601-602
Number of pages2
JournalProceedings of the American Mathematical Society
Volume114
Issue number3
DOIs
Publication statusPublished - Mar 1992
Externally publishedYes

Keywords

  • Centralizing derivation
  • Prime ring

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Posner’s second theorem deduced from the first'. Together they form a unique fingerprint.

Cite this